Oriented relative embeddings of graphs

M. Škoviera; J. Širáň

Applicationes Mathematicae (1987)

  • Volume: 19, Issue: 3-4, page 589-597
  • ISSN: 1233-7234

How to cite


M. Škoviera, and J. Širáň. "Oriented relative embeddings of graphs." Applicationes Mathematicae 19.3-4 (1987): 589-597. <http://eudml.org/doc/263937>.

author = {M. Škoviera, J. Širáň},
journal = {Applicationes Mathematicae},
keywords = {orientable embeddings; relative embeddings},
language = {eng},
number = {3-4},
pages = {589-597},
title = {Oriented relative embeddings of graphs},
url = {http://eudml.org/doc/263937},
volume = {19},
year = {1987},

AU - M. Škoviera
AU - J. Širáň
TI - Oriented relative embeddings of graphs
JO - Applicationes Mathematicae
PY - 1987
VL - 19
IS - 3-4
SP - 589
EP - 597
LA - eng
KW - orientable embeddings; relative embeddings
UR - http://eudml.org/doc/263937
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.